I am not sure if this the right forum for my question but I will try! I am 37 weeks week pregnant with a baby who has complete heart block. My OB put me on Flexeril for some extreme groin pain I was experiencing. It just so happened that about 4 hours after taking the meds I had my weekly Echo with the Fetal cardiologist and a bunch of new issues were apparent on the Echo- I asked if the Flexeril was causing all the new issues and the cardiologist indicated that it was safe. I just can not imagine that in a weeks time so much could change with his Echo and it NOT be related to meds- When I google Flexeril and Heart Block there is SO much info warning not to take the meds if YOU have heart block- but NOTHING on its impact to a fetus with heart block. Anyone know anything?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.